MathSciNet Relay Station
MathSciNet bibliographic data
MR1402624 90C33
Kanzow, C.; Fukushima, M. Equivalence of the generalized complementarity problem to differentiable unconstrained minimization. J. Optim. Theory Appl. 90 (1996), no. 3, 581–603.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement